Alert archive / Kentucky / River Flood Warnings in 2011
River Flood Warning 97, NWS Louisville, KY
NWS Louisville, KY issued this river flood warning at Dec 6, 2011, 7:47 AM CST for Butler County, Muhlenberg County, Ohio County, Kentucky. It was in force for 4 days.
The area
The counties it named.
The facts
- Issued
- Dec 6, 2011, 7:47 AM CST (13:47 UTC)
- Expired
- Dec 10, 2011, 8:23 AM CST
- In force
- 4 days
- Issued by
- NWS Louisville, KY
- Flood severity
- Minor
Counties Butler County, KY, Muhlenberg County, KY, Ohio County, KY
The river
Written for the forecast point Green River (KY) at Rochester (RCHK2).
- Action stage
- 34 ft
- Minor stage
- 37 ft
- Moderate stage
- 45 ft
- Major stage
- 50 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03315850, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
116 WGUS43 KLMK 061347 FLWLMK BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE LOUISVILLE, KY 847 AM EST TUE DEC 6 2011 ...THE NATIONAL WEATHER SERVICE IN LOUISVILLE KY HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN KENTUCKY... GREEN RIVER AT ROCHESTER AFFECTING THE FOLLOWING COUNTIES IN KENTUCKY...BUTLER...MUHLENBERG... OHIO. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE...NEVER ATTEMPT TO CROSS ANY FLOODING ROADS. THIS IS ESPECIALLY DANGEROUS AT NIGHT. CONTINUE TO MONITOR NOAA WEATHER RADIO OR COMMERCIAL BROADCASTS FOR FURTHER INFORMATION. IF YOU ARE AFFECTED BY THESE CRESTS TAKE ANY NECESSARY PRECAUTIONS. ADDITIONAL INFORMATION IS AVAILABLE AT WATER.WEATHER.GOV/AHPS2/INDEX.PHP?WFO=LMK (ALL LOWER CASE). THE NEXT STATEMENT WILL BE ISSUED LATER THIS MORNING. && KYC031-177-183-061647- /O.NEW.KLMK.FL.W.0097.111206T1347Z-111210T1536Z/ /RCHK2.1.ER.111206T1248Z.111208T1200Z.111210T0936Z.NO/ 847 AM EST TUE DEC 6 2011 THE NATIONAL WEATHER SERVICE IN LOUISVILLE KY HAS ISSUED A * FLOOD WARNING FOR THE GREEN RIVER AT ROCHESTER. * UNTIL SATURDAY MORNING. * AT 7:00 AM TUESDAY THE STAGE WAS 16.9 FEET. * FLOOD STAGE IS 17.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE THIS MORNING AND CONTINUE TO RISE TO NEAR 19.6 FEET BY THURSDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY SATURDAY MORNING. * FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 19.8 FEET ON MAR 23 2002. $$ RAS
7 follow-up statements
182 WGUS83 KLMK 061628 FLSLMK FLOOD STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 1128 AM EST TUE DEC 6 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN KENTUCKY... ROUGH RIVER NEAR DUNDEE GREEN RIVER AT WOODBURY GREEN RIVER AT ROCHESTER AFFECTING THE FOLLOWING COUNTIES IN KENTUCKY...BUTLER...MUHLENBERG... OHIO...WARREN. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE...NEVER ATTEMPT TO CROSS ANY FLOODING ROADS. THIS IS ESPECIALLY DANGEROUS AT NIGHT. CONTINUE TO MONITOR NOAA WEATHER RADIO OR COMMERCIAL BROADCASTS FOR FURTHER INFORMATION. IF YOU ARE AFFECTED BY THESE CRESTS TAKE ANY NECESSARY PRECAUTIONS. ADDITIONAL INFORMATION IS AVAILABLE AT WATER.WEATHER.GOV/AHPS2/INDEX.PHP?WFO=LMK (ALL LOWER CASE). THE NEXT STATEMENT WILL BE ISSUED THIS EVENING. && KYC183-070428- /O.EXT.KLMK.FL.W.0095.000000T0000Z-111207T1520Z/ /DUNK2.1.ER.111205T2212Z.111206T1545Z.111207T0920Z.NO/ 1128 AM EST TUE DEC 6 2011 THE FLOOD WARNING CONTINUES FOR THE ROUGH RIVER NEAR DUNDEE. * AT 10:45 AM TUESDAY THE STAGE WAS 26.9 FEET. * FLOOD STAGE IS 25.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY EARLY WEDNESDAY. * IMPACT...AT 27.0 FEET...KY 919 FLOOD AT UNDERWOOD AND CLIFTY HUFF ROADS NEAR NARROWS. * FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 27.1 FEET ON DEC 11 2007. $$ KYC031-227-070428- /O.EXT.KLMK.FL.W.0096.000000T0000Z-111209T0300Z/ /WDBK2.1.ER.111206T1128Z.111207T0600Z.111208T2100Z.NO/ 1128 AM EST TUE DEC 6 2011 THE FLOOD WARNING CONTINUES FOR THE GREEN RIVER AT WOODBURY. * AT 6:00 AM TUESDAY THE STAGE WAS 32.8 FEET. * FLOOD STAGE IS 33.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE THIS MORNING AND CONTINUE TO RISE TO NEAR 37.4 FEET BY AFTER MIDNIGHT WEDNESDAY. THE RIVER WILL FALL BELOW FLOOD STAGE BY THURSDAY AFTERNOON. * IMPACT...AT 37.0 FEET...SEVERAL COUNTY ROADS FLOOD NEAR WOODBURY. * FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 37.3 FEET ON MAY 11 2009. $$ KYC031-177-183-070428- /O.EXT.KLMK.FL.W.0097.000000T0000Z-000000T0000Z/ /RCHK2.1.ER.111206T1403Z.111208T1200Z.000000T0000Z.NO/ 1128 AM EST TUE DEC 6 2011 THE FLOOD WARNING CONTINUES FOR THE GREEN RIVER AT ROCHESTER. * AT 8:30 AM TUESDAY THE STAGE WAS 16.9 FEET. * FLOOD STAGE IS 17.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE BY LATE THIS MORNING AND CONTINUE TO RISE TO NEAR 21.1 FEET BY THURSDAY MORNING. * FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 21.4 FEET ON APR 15 2011. $$ RL
251 WGUS83 KLMK 070245 FLSLMK FLOOD STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 945 PM EST TUE DEC 6 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN KENTUCKY... ROUGH RIVER NEAR DUNDEE GREEN RIVER AT ROCHESTER GREEN RIVER AT WOODBURY AFFECTING THE FOLLOWING COUNTIES IN KENTUCKY...BUTLER...MUHLENBERG... OHIO...WARREN. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE...NEVER ATTEMPT TO CROSS ANY FLOODING ROADS. THIS IS ESPECIALLY DANGEROUS AT NIGHT. CONTINUE TO MONITOR NOAA WEATHER RADIO OR COMMERCIAL BROADCASTS FOR FURTHER INFORMATION. IF YOU ARE AFFECTED BY THESE CRESTS TAKE ANY NECESSARY PRECAUTIONS. ADDITIONAL INFORMATION IS AVAILABLE AT WATER.WEATHER.GOV/AHPS2/INDEX.PHP?WFO=LMK (ALL LOWER CASE). THE NEXT STATEMENT WILL BE ISSUED WEDNESDAY MORNING. && KYC183-071645- /O.EXT.KLMK.FL.W.0095.000000T0000Z-111207T2028Z/ /DUNK2.1.ER.111205T2212Z.111207T0100Z.111207T1428Z.NO/ 945 PM EST TUE DEC 6 2011 THE FLOOD WARNING CONTINUES FOR THE ROUGH RIVER NEAR DUNDEE. * AT 8:45 PM TUESDAY THE STAGE WAS 27.1 FEET. * FLOOD STAGE IS 25.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY WEDNESDAY LATE MORNING. $$ KYC031-227-071645- /O.CON.KLMK.FL.W.0096.000000T0000Z-111209T0300Z/ /WDBK2.1.ER.111206T1150Z.111207T0600Z.111208T2100Z.NO/ 945 PM EST TUE DEC 6 2011 THE FLOOD WARNING CONTINUES FOR THE GREEN RIVER AT WOODBURY. * AT 6:00 AM TUESDAY THE STAGE WAS 32.8 FEET. * FLOOD STAGE IS 33.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...ROSE ABOVE FLOOD STAGE BY TUESDAY MORNING. WILL CONTINUE TO RISE TO NEAR 37.3 FEET BY AFTER MIDNIGHT WEDNESDAY. * IMPACT...AT 37.0 FEET...SEVERAL COUNTY ROADS FLOOD NEAR WOODBURY. * FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 37.3 FEET ON MAY 11 2009. $$ KYC031-177-183-071645- /O.EXT.KLMK.FL.W.0097.000000T0000Z-111211T2200Z/ /RCHK2.1.ER.111206T1416Z.111208T1200Z.111211T1600Z.NO/ 945 PM EST TUE DEC 6 2011 THE FLOOD WARNING CONTINUES FOR THE GREEN RIVER AT ROCHESTER. * AT 4:40 PM TUESDAY THE STAGE WAS 18.0 FEET. * FLOOD STAGE IS 17.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 21.1 FEET BY THURSDAY MORNING. * FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 21.4 FEET ON APR 15 2011. $$
236 WGUS83 KLMK 071644 FLSLMK FLOOD STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 1144 AM EST WED DEC 7 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN KENTUCKY... ROUGH RIVER NEAR DUNDEE GREEN RIVER AT WOODBURY GREEN RIVER AT ROCHESTER AFFECTING THE FOLLOWING COUNTIES IN KENTUCKY...BUTLER...MUHLENBERG... OHIO...WARREN. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE...NEVER ATTEMPT TO CROSS ANY FLOODING ROADS. THIS IS ESPECIALLY DANGEROUS AT NIGHT. CONTINUE TO MONITOR NOAA WEATHER RADIO OR COMMERCIAL BROADCASTS FOR FURTHER INFORMATION. IF YOU ARE AFFECTED BY THESE CRESTS TAKE ANY NECESSARY PRECAUTIONS. ADDITIONAL INFORMATION IS AVAILABLE AT WATER.WEATHER.GOV/AHPS2/INDEX.PHP?WFO=LMK (ALL LOWER CASE). THE NEXT STATEMENT WILL BE ISSUED THIS EVENING. && KYC183-080340- /O.EXT.KLMK.FL.W.0095.000000T0000Z-111208T0340Z/ /DUNK2.1.ER.111205T2212Z.111207T0100Z.111207T2140Z.NO/ 1144 AM EST WED DEC 7 2011 THE FLOOD WARNING CONTINUES FOR THE ROUGH RIVER NEAR DUNDEE. * AT 10:45 AM WEDNESDAY THE STAGE WAS 26.5 FEET. * FLOOD STAGE IS 25.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY LATE THIS AFTERNOON. * IMPACT...AT 26.0 FEET...COUNTY ROADS NEAR SUNNYDALE FLOOD. * FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 26.4 FEET ON MAR 10 2011. $$ KYC031-227-080444- /O.EXT.KLMK.FL.W.0096.000000T0000Z-111209T0027Z/ /WDBK2.1.ER.111206T1331Z.111207T1100Z.111208T1827Z.NO/ 1144 AM EST WED DEC 7 2011 THE FLOOD WARNING CONTINUES FOR THE GREEN RIVER AT WOODBURY. * AT 6:00 AM WEDNESDAY THE STAGE WAS 34.7 FEET. * FLOOD STAGE IS 33.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY THURSDAY AFTERNOON. * IMPACT...AT 33.0 FEET...KY 403 AT JAMES MCKINNEY BRIDGE FLOODS. WATER OVERFLOWS LOCK WALL. * FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 34.9 FEET ON JAN 11 1999. $$ KYC031-177-183-080444- /O.EXT.KLMK.FL.W.0097.000000T0000Z-111210T1030Z/ /RCHK2.1.ER.111206T1416Z.111208T0000Z.111210T0430Z.NO/ 1144 AM EST WED DEC 7 2011 THE FLOOD WARNING CONTINUES FOR THE GREEN RIVER AT ROCHESTER. * AT 7:00 AM WEDNESDAY THE STAGE WAS 18.4 FEET. * FLOOD STAGE IS 17.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 18.6 FEET BY THIS EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE FRIDAY BEFORE MIDNIGHT. * IMPACT...AT 17.0 FEET...REEDS AND ROCHESTER FERRIES ARE SHUT DOWN. KY 369 FLOODS ONE MILE NORTH OF ROCHESTER. * FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 18.5 FEET ON JAN 10 2005. $$ RL
260 WGUS83 KLMK 080227 FLSLMK FLOOD STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 927 PM EST WED DEC 7 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN KENTUCKY... ROUGH RIVER NEAR DUNDEE GREEN RIVER AT WOODBURY GREEN RIVER AT ROCHESTER AFFECTING THE FOLLOWING COUNTIES IN KENTUCKY...BUTLER...MUHLENBERG... OHIO...WARREN. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE...NEVER ATTEMPT TO CROSS ANY FLOODING ROADS. THIS IS ESPECIALLY DANGEROUS AT NIGHT. CONTINUE TO MONITOR NOAA WEATHER RADIO OR COMMERCIAL BROADCASTS FOR FURTHER INFORMATION. IF YOU ARE AFFECTED BY THESE CRESTS TAKE ANY NECESSARY PRECAUTIONS. ADDITIONAL INFORMATION IS AVAILABLE AT WATER.WEATHER.GOV/AHPS2/INDEX.PHP?WFO=LMK (ALL LOWER CASE). THE NEXT STATEMENT WILL BE ISSUED THURSDAY MORNING. && KYC183-081600- /O.EXT.KLMK.FL.W.0095.000000T0000Z-111208T1600Z/ /DUNK2.1.ER.111205T2212Z.111207T0100Z.111208T0600Z.NO/ 927 PM EST WED DEC 7 2011 THE FLOOD WARNING CONTINUES FOR THE ROUGH RIVER NEAR DUNDEE. * AT 8:45 PM WEDNESDAY THE STAGE WAS 25.4 FEET. * FLOOD STAGE IS 25.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY AFTER MIDNIGHT THURSDAY. $$ KYC031-227-081626- /O.EXT.KLMK.FL.W.0096.000000T0000Z-111209T0000Z/ /WDBK2.1.ER.111206T1331Z.111207T1100Z.111208T1800Z.NO/ 927 PM EST WED DEC 7 2011 THE FLOOD WARNING CONTINUES FOR THE GREEN RIVER AT WOODBURY. * AT 6:00 AM WEDNESDAY THE STAGE WAS 34.7 FEET. * FLOOD STAGE IS 33.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL BEGIN TO FALL...FALLING BELOW FLOOD STAGE BY EARLY THURSDAY AFTERNOON. * IMPACT...AT 33.0 FEET...KY 403 AT JAMES MCKINNEY BRIDGE FLOODS. WATER OVERFLOWS LOCK WALL. $$ KYC031-177-183-081626- /O.CON.KLMK.FL.W.0097.000000T0000Z-111210T1030Z/ /RCHK2.1.ER.111206T1416Z.111208T0600Z.111210T0430Z.NO/ 927 PM EST WED DEC 7 2011 THE FLOOD WARNING CONTINUES FOR THE GREEN RIVER AT ROCHESTER. * AT 7:00 AM WEDNESDAY THE STAGE WAS 18.4 FEET. * FLOOD STAGE IS 17.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 18.6 FEET BY AFTER MIDNIGHT THURSDAY. * IMPACT...AT 17.0 FEET...REEDS AND ROCHESTER FERRIES ARE SHUT DOWN. KY 369 FLOODS ONE MILE NORTH OF ROCHESTER. * FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 18.5 FEET ON JAN 10 2005. $$
876 WGUS83 KLMK 081542 FLSLMK FLOOD STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 1042 AM EST THU DEC 8 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN KENTUCKY... GREEN RIVER AT WOODBURY GREEN RIVER AT ROCHESTER AFFECTING THE FOLLOWING COUNTIES IN KENTUCKY...BUTLER...MUHLENBERG... OHIO...WARREN. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE...NEVER ATTEMPT TO CROSS ANY FLOODING ROADS. THIS IS ESPECIALLY DANGEROUS AT NIGHT. CONTINUE TO MONITOR NOAA WEATHER RADIO OR COMMERCIAL BROADCASTS FOR FURTHER INFORMATION. IF YOU ARE AFFECTED BY THESE CRESTS TAKE ANY NECESSARY PRECAUTIONS. ADDITIONAL INFORMATION IS AVAILABLE AT WATER.WEATHER.GOV/AHPS2/INDEX.PHP?WFO=LMK (ALL LOWER CASE). THE NEXT STATEMENT WILL BE ISSUED FRIDAY MORNING. && KYC031-227-091430- /O.EXT.KLMK.FL.W.0096.000000T0000Z-111209T1430Z/ /WDBK2.1.ER.111206T1331Z.111207T1100Z.111208T1800Z.NO/ 1042 AM EST THU DEC 8 2011 THE FLOOD WARNING CONTINUES FOR THE GREEN RIVER AT WOODBURY. * AT 6:00 AM THURSDAY THE STAGE WAS 33.8 FEET. * FLOOD STAGE IS 33.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY THIS AFTERNOON. $$ KYC031-177-183-091542- /O.EXT.KLMK.FL.W.0097.000000T0000Z-111211T1800Z/ /RCHK2.1.ER.111206T1416Z.111208T1800Z.111211T1200Z.NO/ 1042 AM EST THU DEC 8 2011 THE FLOOD WARNING CONTINUES FOR THE GREEN RIVER AT ROCHESTER. * AT 7:00 AM THURSDAY THE STAGE WAS 19.6 FEET. * FLOOD STAGE IS 17.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 19.7 FEET BY THIS AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE SUNDAY MORNING. * FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 19.8 FEET ON APR 15 1994. $$ CMC
942 WGUS83 KLMK 091448 FLSLMK FLOOD STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 948 AM EST FRI DEC 9 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN KENTUCKY... GREEN RIVER AT ROCHESTER AFFECTING THE FOLLOWING COUNTIES IN KENTUCKY...BUTLER...MUHLENBERG... OHIO. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE...NEVER ATTEMPT TO CROSS ANY FLOODING ROADS. THIS IS ESPECIALLY DANGEROUS AT NIGHT. IF YOU ARE AFFECTED BY THESE CRESTS TAKE ANY NECESSARY PRECAUTIONS. CONTINUE TO MONITOR NOAA WEATHER RADIO OR COMMERCIAL BROADCASTS FOR FURTHER INFORMATION. ADDITIONAL INFORMATION IS AVAILABLE AT WATER.WEATHER.GOV/AHPS2/INDEX.PHP?WFO=LMK (ALL LOWER CASE). THE NEXT STATEMENT WILL BE ISSUED BY SATURDAY MORNING. && KYC031-177-183-101448- /O.EXT.KLMK.FL.W.0097.000000T0000Z-111210T1930Z/ /RCHK2.1.ER.111206T1416Z.111208T1200Z.111210T1330Z.NO/ 948 AM EST FRI DEC 9 2011 THE FLOOD WARNING CONTINUES FOR THE GREEN RIVER AT ROCHESTER. * AT 7:00 AM FRIDAY THE STAGE WAS 18.9 FEET. * FLOOD STAGE IS 17.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST TO CONTINUE. * FORECAST...THE RIVER WILL CONTINUE TO FALL BELOW FLOOD STAGE BY LATE SATURDAY MORNING. * IMPACT...AT 17.0 FEET...REEDS AND ROCHESTER FERRIES ARE SHUT DOWN. KY 369 FLOODS ONE MILE NORTH OF ROCHESTER. * FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 18.9 FEET ON MAY 12 2009. $$
416 WGUS83 KLMK 101423 FLSLMK FLOOD STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 923 AM EST SAT DEC 10 2011 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN KENTUCKY... GREEN RIVER AT ROCHESTER AFFECTING THE FOLLOWING COUNTIES IN KENTUCKY...BUTLER...MUHLENBERG... OHIO. KYC031-177-183-101453- /O.CAN.KLMK.FL.W.0097.000000T0000Z-111210T1930Z/ /RCHK2.1.ER.111206T1416Z.111208T1200Z.111210T0712Z.NO/ 923 AM EST SAT DEC 10 2011 THE FLOOD WARNING IS CANCELLED FOR THE GREEN RIVER AT ROCHESTER. * AT 7:00 AM SATURDAY THE STAGE WAS 16.5 FEET. * FLOOD STAGE IS 17.0 FEET. * FELL BELOW FLOOD STAGE AT 2:12 AM SATURDAY. * FORECAST...THE RIVER WILL CONTINUE TO FALL OVER THE NEXT FEW DAYS. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this river flood warning went out at Dec 6, 7:39 AM CST, 8 minutes earlier.
Area forecast discussion, Dec 6, 7:39 AM CST, 8 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOUISVILLE KY 839 AM EST TUE DEC 06 2011 ...Forecast Update... Updated the zones to remove pre first period wording. A look at obs and mesonet data, along with radar trends suggests that measurable precipitation is quickly on the decrease along the I-75 corridor. Have lowered chances to slight chance for a measurable rain today along with patches of drizzle. Updated products already out. && .Short Term (Today and Tonight)... This will be one ugly day, with low stratus clouds and continuing light rain/drizzle across much of the County Warning Area. The surface trough is east of the region now, however the 850mb trough still lags. Ahead of this feature, we will continue to see a steady stream of moisture from the south push into our area, especially over the Bluegrass/Lake Cumberland region. Thus, until this passes through the area tonight, we'll continue to see low stratus and on and off light rain/drizzle. Temps will likely not budge too much today. Undercut guidance for highs, and went with around 40 for a high north/northwest to the mid/upper 40s east/south, very similar to their current temps. The 500mb trough tonight will be located from the Great Lakes to Texas, and this will quickly wrap up with help from a 150-160 knot jet streak downwind of it. With plenty of divergence/lift in place, a surface low will develop quickly tonight over the Carolinas. A deformation zone on the northwest side of the low will start to develop towards the end of the short-term forecast, and possibly clip our east/southeast CWA. The NAM is further north and heavier with the QPF, but it's much further south with its latest precip, and has been the most inconsistent. Because of this difference, the GFS basically shows an unsaturated sounding over our far southeast corner of the CWA, whereas the NAM shows saturation up to 600mb towards 12z Wednesday. It also shows a cold rain, or rain/snow mixture. Leaning towards the more consistent track of the GFS, just have slight to very low chance POPs across our east/south and southeast corner tonight, with a rain/drizzle and rain/flurry mix mentioned before and after midnight, respectively. Even if light snow mixed in, it likely will not stick. Best chance for any snow at all will be after 2am over the Lake Cumberland region. Have drying conditions elsewhere, though clouds will likely still be around in all places which will help from keeping temps plunge tonight. Have overnight lows from around 30 northwest to the mid/upper 30s over the far southeast. .Long term (Wednesday - Monday)... The long term forecast is fairly quiet compared to the last few weeks. For Wednesday, a low pressure system will develop over the southeastern U.S. This low will quickly track northeastward along the eastern seaboard. The forecast area will be on the back side of the low where there will be a sharp cutoff to the precipitation. Our far eastern counties may see some rain on Wednesday with this system. However, the latest model runs have precip moving out of the area much faster. Therefore will remove pops and the chance for snow Wednesday night. There is still a chance that the track of the system will be further west in which case some snow would be a possibility. Beyond Wednesday, the remainder of the long term looks to be dry. Thursday night through Friday a clipper system will pass just north of the area. The only effect we should see from this system will be an increase in clouds over the northern portion of the forecast area. Behind the clipper system high pressure at the surface will build in across the region. Aloft a trough will cross the Ohio Valley. This will usher in a much colder airmass. While temps through the end of the work week will top out in the lower 40s in most areas, Saturday's highs will max out in the mid to upper 30s. Lows Saturday and Sunday mornings will be in the lower 20s with some teens possible in sheltered areas. Temperatures will then begin to moderate a bit into early next week. && .Aviation (12Z TAF Issuance)... Mainly IFR or very low MVFR conditions will persist throughout this TAF period. Over the next few hours, LEX will see on and off again light rain showers, enough to lower VSBYs to MVFR potentially. Otherwise, SDF, BWG and LEX will see possibly light rain but more likely drizzle at times today with possible BR and MVFR VSBYs as well. When rain/drizzle does not occur, IFR/MVFR CIGs from stratus will be the rule. A gusty NNE-N-NNW wind will occur through about midday. Then a lighter NW wind will persist this afternoon, where CIGs may improve to low MVFR more so than the high IFR that will persist through midday. Later tonight, low CIGs will again persist for all the terminals, but drizzle should only affect LEX. && .LMK WATCHES/WARNINGS/ADVISORIES... IN...NONE. KY...NONE. Update...........BJS Short Term.......AL Long Term........EER Aviation.........AL
Hazardous weather outlook, Dec 6, 3:10 AM CST, 4 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 410 AM EST TUE DEC 6 2011 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-070915- ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN- CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY- BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY- JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY- SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY- FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY- MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY- GARRARD KY-MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY- TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY- ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY- CUMBERLAND KY-CLINTON KY- 410 AM EST TUE DEC 6 2011 /310 AM CST TUE DEC 6 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...TODAY AND TONIGHT. ALTHOUGH THE PERSISTENT RAINFALL HAS ENDED...AREA STREAMS AND RIVERS WILL CONTINUE TO RISE...SOME ABOVE FLOOD STAGE. CONTINUE TO MONITOR THE LATEST RIVER FORECASTS AND REMEMBER TO NEVER DRIVE THROUGH FLOODED ROADWAYS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. MINOR FLOODING ON SOME AREA RIVERS WILL CONTINUE THROUGH THE WORK WEEK. CONTINUE TO MONITOR THE LATEST RIVER FORECASTS FOR UPDATES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. AL
The office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 5, 8:09 PM CST | River Flood Warning | LMK | Butler, Warren | 3 days |
| Dec 5, 10:48 PM CST | River Flood Advisory | LMK | Bourbon | 12 hr |
Nearby
River Flood Warnings in Kentucky, 2011Every river flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the gauge from the NWS water service and the USGS.